Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 91, NWS Tulsa, OK

April 24, 2020Haskell County, LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2020, 6:12 PM CDT for Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2020, 6:12 PM CDT (23:12 UTC)
Expired
Apr 24, 2020, 7:00 PM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 51 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 3:44 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

683 
WUUS54 KTSA 242312
SVRTSA
OKC061-079-135-250000-
/O.NEW.KTSA.SV.W.0091.200424T2312Z-200425T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
612 PM CDT Fri Apr 24 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Haskell County in southeastern Oklahoma...
  Southwestern Sequoyah County in east central Oklahoma...
  North central Le Flore County in southeastern Oklahoma...

* Until 700 PM CDT.

* At 612 PM CDT, a severe thunderstorm was located 3 miles west of
  Tamaha, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Sallisaw...                       Muldrow...
  Spiro...                          Gans...
  Tamaha...                         Cowlington...

This includes Interstate 40 in Oklahoma between mile markers 298 and
317.
 
LAT...LON 3524 9463 3525 9469 3524 9472 3528 9474
      3532 9516 3535 9516 3535 9514 3537 9515
      3537 9512 3541 9508 3546 9506 3546 9508
      3547 9509 3548 9466 3530 9457
TIME...MOT...LOC 2312Z 267DEG 30KT 3538 9504 

HAIL...1.00IN
WIND...60MPH
 
$$
4 follow-up statements
187 
WWUS54 KTSA 242319
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
619 PM CDT Fri Apr 24 2020

OKC061-079-135-250000-
/O.CON.KTSA.SV.W.0091.000000T0000Z-200425T0000Z/
Haskell OK-Sequoyah OK-Le Flore OK-
619 PM CDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN HASKELL...SOUTHWESTERN SEQUOYAH AND NORTH CENTRAL LE
FLORE COUNTIES...

At 619 PM CDT, a severe thunderstorm was located over Tamaha, moving
east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Spiro...                          Gans...
Tamaha...                         Cowlington...

This includes Interstate 40 in Oklahoma between mile markers 305 and
317.
 
LAT...LON 3525 9469 3526 9473 3528 9474 3529 9485
      3535 9509 3541 9508 3544 9506 3546 9465
      3530 9457 3524 9463
TIME...MOT...LOC 2319Z 266DEG 29KT 3539 9497 

HAIL...1.00IN
WIND...60MPH
 
$$
692 
WWUS54 KTSA 242326
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
626 PM CDT Fri Apr 24 2020

OKC061-079-135-250000-
/O.CON.KTSA.SV.W.0091.000000T0000Z-200425T0000Z/
Haskell OK-Sequoyah OK-Le Flore OK-
626 PM CDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN HASKELL...SOUTHWESTERN SEQUOYAH AND NORTH CENTRAL LE
FLORE COUNTIES...

At 625 PM CDT, a severe thunderstorm was located 4 miles east of
Tamaha, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Spiro...                          Gans...
Cowlington...                     

This includes Interstate 40 in Oklahoma between mile markers 306 and
317.
 
LAT...LON 3525 9469 3526 9473 3528 9474 3529 9485
      3535 9496 3541 9498 3544 9495 3546 9465
      3530 9457 3524 9463
TIME...MOT...LOC 2325Z 267DEG 30KT 3539 9490 

HAIL...1.00IN
WIND...60MPH
 
$$
230 
WWUS54 KTSA 242337
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
637 PM CDT Fri Apr 24 2020

OKC061-079-242346-
/O.CAN.KTSA.SV.W.0091.000000T0000Z-200425T0000Z/
Haskell OK-Le Flore OK-
637 PM CDT Fri Apr 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HASKELL AND NORTH
CENTRAL LE FLORE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern and east central Oklahoma.

LAT...LON 3532 9467 3536 9475 3536 9477 3534 9479
      3534 9483 3536 9483 3537 9484 3536 9487
      3541 9490 3544 9490 3546 9465 3534 9461
TIME...MOT...LOC 2336Z 268DEG 28KT 3539 9480 

$$

OKC135-250000-
/O.CON.KTSA.SV.W.0091.000000T0000Z-200425T0000Z/
Sequoyah OK-
637 PM CDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL SEQUOYAH COUNTY...

At 636 PM CDT, a severe thunderstorm was located 5 miles south of
Sallisaw, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Gans...                           

This includes Interstate 40 in Oklahoma between mile markers 307 and
317.
 
LAT...LON 3532 9467 3536 9475 3536 9477 3534 9479
      3534 9483 3536 9483 3537 9484 3536 9487
      3541 9490 3544 9490 3546 9465 3534 9461
TIME...MOT...LOC 2336Z 268DEG 28KT 3539 9480 

HAIL...1.00IN
WIND...60MPH
 
$$
839 
WWUS54 KTSA 242353
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
653 PM CDT Fri Apr 24 2020

OKC135-250003-
/O.EXP.KTSA.SV.W.0091.000000T0000Z-200425T0000Z/
Sequoyah OK-
653 PM CDT Fri Apr 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SEQUOYAH COUNTY
WILL EXPIRE AT 700 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern and east central Oklahoma.

LAT...LON 3532 9467 3536 9475 3536 9477 3534 9479
      3534 9483 3536 9483 3537 9484 3536 9487
      3541 9490 3544 9490 3546 9465 3534 9461
TIME...MOT...LOC 2353Z 267DEG 30KT 3540 9464 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:53 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 24, 3:53 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
353 PM CDT Fri Apr 24 2020

.DISCUSSION...
Strong to severe thunderstorms are expected to develop soon across
northeast Oklahoma just ahead of a cold front, with the activity
building south into southeast Oklahoma over the next 2-3 hours.
Large hail and damaging winds will be main severe weather threats,
with an isolated tornado threat across mainly far southeast
Oklahoma. The biggest limiting factor for tornadoes is the lack of
deep low level moisture, although surface dewpoints may reach the
lower 60s near the Red River just ahead of the storms. Storms
will move east of the area by late evening, but a few showers will
remain possible overnight mainly across northwest Arkansas and
far northeast Oklahoma.

After a dry and mild weekend, shower and thunderstorm chances will
return late Sunday night and Monday as an upper level disturbance
moves across the area. A cold front will move across the area late
Tuesday and Tuesday evening bringing another round of showers and
storms, along with the potential for severe weather.

Dry and mild weather will return for the latter half of next week.
The GFS is more aggressive than the ECMWF with another system at
the tail end of the forecast period, and will side with the ECMWF
for now keeping next Friday dry.

Raised pops from the National Blend of Models forecast for late
Sunday night and Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  73  48  77 /  60   0   0   0
FSM   54  73  48  76 / 100  10   0   0
MLC   53  74  47  77 /  50   0   0   0
BVO   50  73  43  76 /  70  10   0   0
FYV   51  69  44  73 / 100  10   0   0
BYV   51  67  45  71 /  90  10   0   0
MKO   52  72  47  75 /  80   0   0   0
MIO   52  70  45  73 / 100  10   0   0
F10   52  73  47  76 /  50   0   0   0
HHW   53  74  48  76 /  40   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.

&&

SHORT TERM...14
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 24, 4:58 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Fri Apr 24 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Fri Apr 24 2020

...SEVERE WEATHER EXPECTED THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well
as much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
    AREA...Far Southeast Oklahoma.
    ONSET...After 6 pm.

SEVERE THUNDERSTORM.
	RISK...Significant.
    AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing in eastern Oklahoma...after 7 pm in Arkansas.

	AREA AT GREATEST RISK...Along and South of Interstate 40.

FLASH FLOOD and HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Mid Evening.

DISCUSSION...
Strong to severe thunderstorms have developed over northeast
Oklahoma and will continue to build south early this evening, with
storms moving into western Arkansas after about 7 pm. Instability
and wind shear both are greater farther to the south, making the
threat of significant severe weather greater along and south of
I-40. Conditions do appear favorable for both large hail and
locally damaging wind gust potential. Hail to golfball, and
possibly tennis ball, size is possible with the most intense
storms. Additionally, some storms across far southeast Oklahoma will
have a limited tornadic potential, especially near the Red River
valley. Storms will move further east by late evening with the
severe weather risk ending by midnight. Locally heavy rainfall is
possible across eastern Oklahoma and western Arkansas. Given the
recent rainfall, any heavier amounts could quickly increase flash
flooding concerns.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...No Hazards.
SUNDAY through MONDAY...Thunderstorm Potential.
TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
WEDNESDAY through THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Gusty northerly winds which develop Friday evening will
persist into the day Saturday. Dry and mild conditions are
expected through the weekend, with thunderstorm chances returning
Monday into Tuesday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 24, 5:59 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
559 PM CDT Fri Apr 24 2020

OKZ061-062-242345-
Rogers OK-Mayes OK-
559 PM CDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROGERS AND NORTHWESTERN
MAYES COUNTIES UNTIL 645 PM CDT...

At 559 PM CDT, strong thunderstorms were located along a line
extending from near Foyil to near Tiawah. Movement was east at 35
mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Claremore...                      Pryor...
Pryor Creek...                    Adair...
Foyil...                          Sportsmen Acres Community...
Taiwah...                         Tiawah...
Snowdale State Park...            Bushyhead...

This includes Interstate 44 between mile markers 246 and 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

LAT...LON 3622 9519 3624 9565 3648 9557 3651 9528
      3651 9512
TIME...MOT...LOC 2259Z 263DEG 29KT 3644 9554 3625 9559
Local storm report, Apr 24, 6:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             TULSA                   36.13N 95.92W
04/24/2020  E0.75 INCH       TULSA              OK   AMATEUR RADIO

            OBSERVED AT 15TH AND YALE

&&

JDS
Local storm report, Apr 24, 6:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
602 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             4 ENE GLENPOOL          35.98N 95.94W
04/24/2020  E0.75 INCH       TULSA              OK   TRAINED SPOTTER

&&

JDS
Local storm report, Apr 24, 6:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
604 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             2 N PORUM               35.38N 95.27W
04/24/2020  E1.00 INCH       MUSKOGEE           OK   BROADCAST MEDIA

&&

JDS
Local storm report, Apr 24, 6:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND GST     4 NNW BROKEN ARROW      36.11N 95.82W
04/24/2020  E60 MPH          TULSA              OK   TRAINED SPOTTER

&&

JDS
Local storm report, Apr 24, 6:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             3 SW BIXBY              35.91N 95.92W
04/24/2020  E0.75 INCH       TULSA              OK   TRAINED SPOTTER

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 12:42 AM CDTSpecial Weather StatementTSAPawnee33 min
Apr 24, 1:08 AM CDTSpecial Weather StatementTSATulsa52 min
Apr 24, 5:03 AM CDTSpecial Weather StatementTSAPawnee27 min
Apr 24, 5:41 AM CDTSpecial Weather StatementTSATulsa34 min
Apr 24, 9:21 AM CDTRiver Flood WarningTSAOttawa23 hr
Apr 24, 2:19 PM CDTRiver Flood WarningTSALeFlore19 hr
Apr 24, 3:34 PM CDTSpecial Weather StatementTSAKay26 min
Apr 24, 3:46 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 24, 3:55 PM CDTSpecial Weather StatementTSAWashington35 min
Apr 24, 4:06 PM CDTSevere Thunderstorm WarningTSAOsage, Washington39 min
Apr 24, 4:11 PM CDTSpecial Weather StatementTSAOkmulgee34 min
Apr 24, 4:21 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 24, 4:35 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee40 min
Apr 24, 4:38 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 24, 4:42 PM CDTSpecial Weather StatementTSATulsa33 min
Apr 24, 4:46 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 24, 4:50 PM CDTSpecial Weather StatementTSAMuskogee25 min
Apr 24, 4:52 PM CDTSpecial Weather StatementTSACreek23 min
Apr 24, 4:53 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 24, 5:11 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 24, 5:12 PM CDTSpecial Weather StatementTSAMuskogee33 min
Apr 24, 5:13 PM CDTSpecial Weather StatementTSAMcIntosh32 min
Apr 24, 5:14 PM CDTSpecial Weather StatementTSACraig, Nowata, Rogers46 min
Apr 24, 5:18 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa42 min
Apr 24, 5:32 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah45 min
Apr 24, 5:33 PM CDTSpecial Weather StatementTSACherokee27 min
Apr 24, 5:36 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Apr 24, 5:41 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner49 min
Apr 24, 5:43 PM CDTSpecial Weather StatementTSAOkmulgee, Wagoner47 min
Apr 24, 5:54 PM CDTSpecial Weather StatementTSAOkfuskee36 min
Apr 24, 5:59 PM CDTSpecial Weather StatementTSAMayes, Rogers46 min
Apr 24, 6:17 PM CDTSpecial Weather StatementTSAMayes28 min
Apr 24, 6:22 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Wagoner38 min
Apr 24, 6:27 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner48 min
Apr 24, 6:31 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg59 min
Apr 24, 6:52 PM CDTSpecial Weather StatementTSAChoctaw38 min
Apr 24, 6:53 PM CDTSpecial Weather StatementTSASequoyah22 min
Apr 24, 6:58 PM CDTSevere Thunderstorm WarningTSAPushmataha62 min
Apr 24, 6:59 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.